# SDR 20010124CW002

- Difficulty date: December 27, 2000
- Submitted: January 24, 2001
- Operation: General aviation
- Aircraft: N3555B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052056
- Engine: Lyc TIO540*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: WTC21141
- Condition: Leaking
- Location: Rt Mlg Door
- Part time: 4,455 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT COULD NOT EXTEND LANDING GEAR FULLY WITH EMERGENCY HAND PUMP.  FLUID LEAK AT RIGHT MAIN GEAR DOOR ACTUATOR, DEPLETED FLUID SUPPLY PRIOR TO COMPLETION OF GEAR DOWN CYCLE.
